MEDTRONIC GRAND RAPIDS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
77520 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use of the eopa arterial cannula, the inner dilator was too loose and moving in and out of the cannula too easily, prompting concern for potential leakage during insertion.Another cannula was opened and used instead, and it worked as expected. there was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed no outward signs of any damage.The dilator outer diameter (od) was measured using a keyence scope and the hemostasis cap inner diameter (id) was measured using a plug gage.The dilator od was measured, and it was within the specification.The hemostasis cap id was measured, and it was within the specification.The dilator was inserted into the hemostasis cap, and it operated as expected.The reason for the return was not confirmed.Correction d3 (mfr name), d3.1 (street 1), d3.3 (mfr city), d3.4 (mfr region), <(>&<)> d3.6 (postal code): these fields have been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.